# SDR AALA20160422012

- Difficulty date: April 22, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A83406
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO DOOR CUT OUT THRESHOLD WEB HAS NUMEROUS AREAS OF CORROSION, BETWEEN FS 794 & 847, BETWEEN APPROX RBL 21 & 29.  R & R WEB ASSEMBLY IAW DWG 146A8123 & SRM 51-40-02.
